Wednesday, April 21, 2010

Gives ME "hell"!

Okay people, just so you know from my last post, I am no PRUDE, I am not talking about words like "hell" or even "b&^%$" really. Gives You Hell by AAR and B&^%$ by Meredith Brooks are two songs I love! I just can't stand the vulgar curse words and can't see why people can't "use their words". So no, I am NO prude people, I continue to listen to the Ben Folds song You Don't Know Me, but when the "f-bomb" shows up I sing over it or whatever. Do I seem like a Molly Mormon to you? I think NOT.

Anyway, I think I am under the thinking now, that reading about an illness you have is a BAD idea. My Mom found and printed out a "great" 21 page pamphlet on Bipolar Disorder, both I and II. And she thinks I need to be as informed as she is, the whole "knowledge is power" thing. So I read it...all of it. And okay, the beginning wasn't too bad, it was interesting to see descriptions of what Bi Polar patients go through, and see some of MY stuff in there, so I can see it stems from something. It was kind of nice to be able to think, HEY, see it isn't just me that does that or thinks that, etc.

But then it got to medication talk, and besides just making it hard for me to hang in there with the author, it made me more anxious. I am now MORE confused about what meds to ask to be put on, I am also now leary of ones I was considering. Like I want thyroid problems. Or to have MORE problems with my Diabetes or heart! I am still trying to get into seeing the endocronologist about both those things! And then there is the really bad one, to me, weight gain. The pill that sounds like it could work the best, not only worsens or causes Diabetes and irritates heart problems (!!), it causes weight gain.

I did NOT go through the AGONY of a gastric bypass, and learn how to eat all OVER again, just to gain ALL the weight back! I am already having trouble, remember I finally excercised and did it for 6 MONTHS and found I GAINED 20+ pounds! So I cannot do a pill that will make me gain weight, I don't care of you think that is superficial, but my self esteem is already shot. And I did not lose as much weight as some and have gained a bunch because of hopefully something to do with the endocronologist stuff. So I jut can't. So now I am really scared there is no drug for me, that I can add to my anti-depressant. And I know I need this kind of help. The article even made me feel like my doctor should have had me on a mood-stabilizer as soon as he diagnosed me. So I am a bit leary of the OLD dude that is my doctor.

I am just feeling overwhelmed. All I want is to be able to go into my appointment, which is in 12 DAYS, and say Doc, I want to try adding ____ to my pill regimen. And explain why I think it would be most beneficial to me. Depacote (urrghh could be wrong) and Seroquel cause weight gain. So I need something that leaves my weight alone. And preferably my Diabetes and heart. I am feeling so worried now.

Reading about a condition you have may be a bad idea, in my opinion. I was better off an hour ago. I had hope. Now I am feeling hopeLESS. GAH! I hate that feeling!

post signature

4 meaningful meanderings:

The Boob Nazi said...

I wouldn't want to take a pill that made me gain weight either.

Salt said...

I hear you. After I was diagnosed with my anxiety disorder, I did just what you mom suggested and decided to educate myself more on what was wrong with me. Which ended up leading to a panic attack. The drug I'm on is a weight gaining drug. I know that it has made me pick up a couple pounds, but not TOO many. And it doesn't happen to everyone...it's just one of those pesky side effects.

As far as cussing goes...I used to have the mouth of a sailor, but after my brothers were born, I was able to slap a filter on it. So now I have all my made up curse words that aren't exactly curse words, but get the point across. :)

Toriz said...

In my experience, everything has some kind of side effect. You just have to find the one with least, or ones that bother you least.

CaJoh said...

Hang in there Wendy. You have to realize that everybody is different and what one author recommends is not what is right for everybody.

Hoping that you can find the most effective treatment with the least amount of side effects.

FEEDJIT Live Traffic Feed

Awards and Such